MAUDE Adverse Event Report: 4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE

4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE
Model Number PSTS-MD1214-26-SP
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation nor radiographs provided.Review of production records did not indicate any issue related to manufacturing that may have contributed to the event.The cause of the event could not be established with the information available to the manufacturer.
 
Event or Problem Description
About one month after the original surgery, the surgeon observed during a follow-up that one of the two posterior implants had migrated posteriorly due to improper compression.As a result, the surgeon performed a revision surgery to move the cage deeper into the anterior disc space.

Brand Name
4WEB POSTERIOR SPINE TRUSS SYSTEM
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
upasana veturi
2801 network boulevard
suite 620
frisco, TX 75034
8002857090
MDR Report Key13254241
Report Number3009189869-2022-00001
Device Sequence Number4753437
Product Code MAX
UDI-Device Identifier00812998037797
UDI-Public(01)00812998037797(17)221201(10)D001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model NumberPSTS-MD1214-26-SP
Device Catalogue NumberPSTS-MD1214-26-SP
Device Lot NumberD001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2021
Initial Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale